Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Mathematical Tables in Phil. Mag.


Author: Raymond Clare Archibald
Journal: Math. Comp. 1 (1944), 135-141
DOI: https://doi.org/10.1090/S0025-5718-44-99052-6
Corrigendum: Math. Comp. 1 (1944), 308.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-44-99052-6
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society